Alert archive / Ohio / Wind Advisories in 2013
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Nov 16, 2013, 3:33 PM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Nov 17, 2013, 10:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2013, 3:33 PM EST (20:33 UTC)
- In effect from
- Nov 17, 2013, 10:00 AM EST
- Expired
- Nov 17, 2013, 11:57 PM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743 WWUS71 KILN 162033 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 333 PM EST SAT NOV 16 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-170915- /O.NEW.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 333 PM EST SAT NOV 16 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS ARE EXPECTED DURING THE DAY ON SUNDAY AND INTO SUNDAY NIGHT. THE STRONGEST WINDS WILL OCCUR SUNDAY EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
6 follow-up statements
429 WWUS71 KILN 170222 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 922 PM EST SAT NOV 16 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-171030- /O.CON.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 922 PM EST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS ARE EXPECTED DURING THE DAY ON SUNDAY AND INTO SUNDAY NIGHT. THE STRONGEST WINDS WILL OCCUR SUNDAY EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
031 WWUS71 KILN 170857 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 357 AM EST SUN NOV 17 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-172100- /O.CON.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 357 AM EST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS ARE EXPECTED DURING TODAY AND INTO TONIGHT. THE STRONGEST WINDS WILL OCCUR THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
529 WWUS71 KILN 171446 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 946 AM EST SUN NOV 17 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180000- /O.CON.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 946 AM EST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THE STRONGEST WINDS WILL OCCUR THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
132 WWUS71 KILN 172002 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 302 PM EST SUN NOV 17 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180415- /O.CON.KILN.WI.Y.0004.000000T0000Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 302 PM EST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY WINDS ARE EXPECTED INTO TONIGHT. THE STRONGEST WINDS WILL OCCUR THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
347 WWUS71 KILN 180237 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 937 PM EST SUN NOV 17 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180500- /O.CON.KILN.WI.Y.0004.000000T0000Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 937 PM EST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...GUSTY WINDS ARE EXPECTED INTO TONIGHT. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
597 WWUS71 KILN 180457 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1157 PM EST SUN NOV 17 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180600- /O.CAN.KILN.WI.Y.0004.000000T0000Z-131118T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1157 PM EST SUN NOV 17 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DROPPED BELOW ADVISORY CRITERIA. GUSTS UP TO 40 MPH WILL GRADUALLY DROP TO AROUND 25 TO 30 MPH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 16, 12:39 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Nov 16, 12:39 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1239 PM EST SAT NOV 16 2013 .SYNOPSIS... SOUTHERLY WINDS BETWEEN HIGH PRESSURE OFF THE EAST COAST AND LOW PRESSURE OVER THE NATIONS MID SECTION WILL BRING INCREASED WARMTH AND MOISTURE TO THE OHIO VALLEY. DEEPENING LOW PRESSURE LIFTING NORTHEAST FROM THE PLAINS INTO THE GREAT LAKES WILL INCREASE THE CHANCES OF PRECIPITATION TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL SWEEP EAST THROUGH THE REGION SUNDAY EVENING...PROVIDING WIDESPREAD PRECIPITATION AND THE POTENTIAL FOR SEVERE WEATHER. HIGH PRESSURE WILL BUILD IN EARLY NEXT WEEK...OFFERING COOLER TEMPERATURES AND DRY WEATHER. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID LEVEL RIDGING ACROSS THE AREA THIS MORNING WILL SHIFT OFF TO OUR EAST THROUGH THIS AFTERNOON. IN AN INCREASING SOUTHWESTERLY LOW LEVEL FLOW PATTERN...WE WILL GRADUALLY MOISTEN UP THROUGH LATE AFTERNOON BUT THINK ANY PCPN ASSOCIATED WITH THIS AND THE APPROACHING INITIAL MID LEVEL SHORT WAVE WILL HOLD OFF UNTIL TONIGHT. WE WILL HOWEVER CONTINUE TO SEE A GOOD DEAL OF CLOUDINESS THROUGH THE DAY. TEMPERATURES WILL BE A LITTLE TRICKY FOR THIS AFTERNOON WITH THE CLOUDS POSSIBLY COUNTERING THE WAA SOMEWHAT. WITH THE WAA...WE MAY END UP WITH A FAIRLY LATE DAY HIGH SO WILL CONTINUE WITH CURRENT TEMP FORECAST IN THE UPPER 50S TO LOWER 60S. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... MID LEVEL TROF SHIFTS A LITTLE EAST WITH LOW LEVEL JET DEVELOPING TO OUR WEST AND PIVOTING INTO THE REGION OVERNIGHT. MOISTURE INCREASES WITH PW/S OF 1.25 TO 1.5 INCHES ADVECTING INTO THE OHIO VALLEY ALONG WITH FAVORABLE 8H CONVERGENCE. WILL INCREASE POPS TO CATEGORICAL ACRS THE NW LATE TONIGHT. TEMPERATURES WILL BE MILD OVERNIGHT...WITH LOWS RANGING FROM LOWER 50S NE TO THE MIDDLE 50S SOUTHWEST. VIGOROUS S/W TO LIFT NE ACRS THE UPPER MS VLY SUNDAY AND GREAT LAKES SUNDAY NIGHT TAKING ON A NEGATIVE TILT. DEEPENING SFC WAVE TO LIFT OUT ACRS THE GREAT LAKES WITH ASSOCIATED SFC COLD FRONT TO SWEEP THRU ILNS FA SUNDAY EVENING. NUMERICAL MODEL SOLNS CONTINUE TO TREND A LTL QUICKER WITH FRONTAL PASSAGE. 65 TO 70 KT LLJ COMES INTO PLAY LATER SUNDAY AFTN INTO SUNDAY EVENING. LOW LEVEL DEWPOINTS INCREASE INTO THE LOWER 60S WHICH WILL PROVIDE MARGINAL INSTBY EVEN IN GRUNGED OUT ENVIRONMENT WITH CLOUDS AND POSSIBLE ONGOING PRECIP. WITH AN INCREASE IN FRONTOGENETIC FORCING EXPECT TO SEE A LINE DEVELOP ALONG THE COLD FRONT. HIGH SHEAR/LOW CAPE EVENT SIGNAL CONTINUES TO BE PRESENT IN MODEL SOLNS WITH SHERB3 PARAMETER INDICATING MOST FAVORABLE TIME INTO THE WEST AROUND 23Z AND THEN ACRS FA BY 04Z. THIS MAY EVOLVE INTO A QLCS EVENT WITH THE POTENTIAL FOR DAMAGING WINDS AND EVEN SOME ISOLD TORNADOES ASSOCIATED WITH VORTICES. ILN/S FA IS IN A MODERATE RISK FOR SEVERE WEATHER. WILL MENTION THIS POTENTIAL IN THE GRIDS AND ALSO WILL CONTINUE TO HIGHLIGHT THIS POTENTIAL IN THE HWO PRODUCT. IN STRONG PRESSURE GRADIENT SYNOPTIC WINDS WILL GUST UP TO 40 MPH. ON THE WARM SIDE OF THE SYSTEM TEMPS WILL BE 10 TO 15 DEGREES ABOVE NORMAL SUNDAY...RANGING FROM HIGHS IN THE MID 60S NE TO AROUND 70 SW. THE FRONT WILL SWEEP QUICKLY EAST SUNDAY EVENING WITH PRECIPITATION ENDING. DRIER AIR TO ADVECT IN ON WEST WINDS IN THE POST FRONTAL ENVIRONMENT. EXPECT SOME PARTIAL CLEARING WITH TEMPERATURES DROPPING TO LOWS FROM THE LOWER 40S NW TO THE MID 40S SE. WESTERLY MID LEVEL FLOW WITH SFC HIGH PRESSURE BUILDING EAST FROM THE PLAINS INTO THE OHIO VALLEY MONDAY AFTN. IN LOW LEVEL CAA PATTERN EXPECT A SMALL DIURNAL TEMPERATURE RISE WITH HIGHS FROM THE MID 40S NW TO THE MID 50S SE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... DRY FORECAST IS IN THE OFFING FOR THE INITIAL FEW DAYS. SURFACE HIGH PRESSURE WILL TAKE A NORTHERLY TRACK AND KEEP A SOUTHEAST WIND OVER THE REGION FOR THE MIDDLE PART OF NEXT WEEK. THIS IS A DRYING DIRECTION AND PRECURSOR TO SOUTHERLY WINDS AHEAD OF THE NEXT COLD FRONT. EUROPEAN IS TOO QUICK TO PUSH RETURN FLOW AND COLD FRONT THROUGH NEXT THURSDAY. CANADIAN AND GFS ARE STRONGER WITH THE HIGH OVER THE NORTHEAST...ALTHOUGH THE FRONT THAT WOULD BE EXPECTED LATE NEXT WEEK IS UNDERDEVELOPED BY THE GFS. FORECAST CONFIDENCE LOWERS TOWARDS FRIDAY AS THE UNCERTAINTY BETWEEN MODELS DICTATES THE CHANCE FOR SHOWERS TO BE INCLUDED IN THE FORECAST. KEPT A LOWER FORECAST FOR HIGHS ON MONDAY AND USED THE RAW GFS AND PREVIOUS FORECAST. NEWEST GUIDANCE AND MOS GUIDANCE SEEMED TOO WARM WITH THE AIRMASS BEHIND THE FRONT. AFTER MONDAYS POTENTIAL FOR A NON-DIURNAL AND TUESDAYS COLD POOL CENTERING ON THE REGION...TEMPS WILL MODERATE SLOWLY ON HIGHS THROUGH THE LATTER PART OF THE WEEK. FOR LOWS...THEY SHOULD BOTTOM OUT WEDNESDAY MORNING WITH THE AXIS OF THE HIGH CROSSING THE REGION OVERNIGHT AND GENERALLY REMAIN BELOW CLIMO BUT NOT SIGNIFICANTLY COLD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... LOW CLOUDS ARE HANGING TOUGH ACROSS THE REGION WITH MANY AREAS OF IFR CIGS LINGERING...BUT WE ARE BEGINNING TO SEE A FEW BREAKS/THIN SPOTS SHOWING UP ON THE LAST FEW VISIBLE SATELLITE IMAGES. IN A LOW LEVEL WAA PATTERN...WOULD EXPECT THE LOW CLOUDS TO EVENTUALLY SCOUR OUT LATER THIS AFTERNOON...BUT BASED ON THE CURRENT TRENDS WILL ERROR ON THE SLOWER SIDE OF DOING SO. LEAD SHORT WAVE WILL COMBINE WITH GOOD ISENTROPIC LIFT TO ALLOW FOR SHOWERS TO OVERSPREAD THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. THIS WILL LIKELY LEAD TO SOME MVFR VSBYS AND MVFR TO POSSIBLY IFR CIGS. WE WILL THEN GET INTO A BIT OF A LULL IN THE LATE MORNING/EARLY AFTERNOON BEFORE BETTER CHANCES OF SHOWERS/TSTMS REDEVELOP THROUGH LATE AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. THE LOW LEVEL JET WILL INCREASE LATER TONIGHT INTO SUNDAY WITH SOUTHERLY 925 MB WINDS INCREASING TO AROUND 50 KNOTS. SOME OF THIS WILL TRANSLATE DOWN TO THE SURFACE THROUGH THE LATER PART OF THE TAF PERIOD WITH SURFACE WIND GUSTS IN THE 20 TO 30 KNOT RANGE POSSIBLE. OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY EVENING. MVFR CONDITIONS MAY LINGER INTO MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...JGL SHORT TERM...AR LONG TERM...FRANKS AVIATION...JGL
Hazardous weather outlook, Nov 16, 4:46 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 446 AM EST SAT NOV 16 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-171000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 446 AM EST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DUE TO THE STRONG LOW LEVEL WIND FIELDS THERE WILL BE THE POTENTIAL FOR SEVERE WEATHER. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HOWEVER...A FEW TORNADOES AND HEAVY RAIN WILL ALSO BE A THREAT. THE MOST LIKELY TIME FRAME WILL BE LATE SUNDAY AFTERNOON THROUGH THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SUNDAY AFTERNOON AND SUNDAY EVENING.
Nearby
Wind Advisories in Ohio, 2013Wind Advisories in Kentucky, 2013Wind Advisories in Indiana, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.